Jump to content

5cm long blackish vaginal discharge

Posted
Jacintag Jacintag (New) New

Hi all,

I am after some advice , if anyone can help that would be lovely.

I have been diagnosed with Pcos and and have been taking aldactone, Yasmin and Minocycline for the past 8 months.

I have chosen not to withdrawal been for about 4 months. That past 4 weeks I have had constant abnormal discharge.

this first week was black old blood that was thick and dry and I was constantly discharging it.

I then bleed for about 4-5 days. Then it stopped and there was no blood or discharge for a couple of days. And since then it has been constant discharge which is a mixture of long stringy black discharge which is about 5 -6 cms in length and I literally have to pull it out of vagina when I wipe.

I also have thick dry black discharge.

I am under an endocrinologist and I am on a waiting list to get back in for an appt.

If anyone had any idea about this kind of discharge it would be greatly appreciated.

Thanks!

cubrnjvm, MSN, RN

Has 14 years experience.

sorry to be so direct, but instead of being asking here and waiting for an answer you don't know when it will come, go to your Doctor or Nurse Practitioner they will know better than any of us without looking at you, again it is your choice.

Rose_Queen, BSN, MSN, RN

Specializes in OR, education. Has 16 years experience.

Asking for or giving medical advice is against the terms of service you agreed to when you signed up for the site. There are a few good reasons for this: you can't verify that anyone responding is truly a medical professional; nobody on the website has any access to your records; and no one can perform a physical assessment through the internet. These questions need to be addressed by your health care provider.

TheCommuter, BSN, RN

Specializes in Case mgmt., rehab, (CRRN), LTC & psych. Has 15 years experience.

Hello, and welcome to Allnurses.com!

Let me start off by stating that we do understand how anxious and concerned you are. However, we cannot, per the terms of service of the site, give you the medical advice you require. Please seek advice from a healthcare provider, as it is out of the scope of these forums to provide it to you.

We wish you well and hope you arrive at a resolution soon!

Guest
This topic is now closed to further replies.